Multiregime character of the nonlinear precession of the second-order magnetization under the conditions for the orientational transition

Author: Vlasov V.   Kotov L.   Shavrov V.   Shcheglov V.  

Publisher: MAIK Nauka/Interperiodica

ISSN: 1064-2269

Source: Journal of Communications Technology and Electronics, Vol.56, Iss.9, 2011-09, pp. : 1117-1128

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract